# SDR REXA2016090501816

- Difficulty date: September 5, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 26,755 hours, 24,144 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 1949
- Condition: Inoperative
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION 0 CRUISE ALTITUDE .FL 230, OAT -17C, SPEED 280 KTS. FLAPS WERE AT ZERO AND UNCOMMANDED AT TIME OF FAILURE.  TROUBLESHOT IAW FIM 27-50-00.  FOUND RT BPSU FLAP BAD.  REMOVED & REPLACCED RT BPSU IAW AMM 27-51-10 RIGS & OPS TESTED GOOD.  PERFORMED TROUBLESHOOTING IAW FIM 27-50-00 REV 51 IAW AD 2009-06-12 PARAGRAPH (B) (6) (1) AND TS 001100R3 FIM.   FECU REPORTED FAULT 8 2B.
